×

zbMATH — the first resource for mathematics

Unipotent subgroups of groups of Lie type. (English) Zbl 0527.20031

MSC:
20G15 Linear algebraic groups over arbitrary fields
20G40 Linear algebraic groups over finite fields
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alperin, J; Lyons, R, On conjugacy classes of p-elements, J. algebra, 19, 536-537, (1971) · Zbl 0238.20026
[2] Aschbacher, M; Aschbacher, M; Aschbacher, M, Correction, Ann. of math., Ann. of math., Ann. of math., 111, 411-414, (1900) · Zbl 0429.20020
[3] Aschbacher, M; Seitz, G, Involutions in Chevalley groups over fields of even order, Nagoya math. J., 63, 1-91, (1976) · Zbl 0359.20014
[4] Aschbacher, M; Seitz, G, On groups with a standard component of known type, Osaka J. math., 13, 439-482, (1976) · Zbl 0374.20015
[5] Borel, A, Linear algebraic groups, (1969), Benjamin New York · Zbl 0186.33201
[6] Borel, A; Tits, J, Elements unipotents et sousgroupes paraboliques de groupes reductifs. I, Invent. math., 12, 95-104, (1971) · Zbl 0238.20055
[7] Curtis, C.W, Reduction theorems for characters of finite groups of Lie type, J. math. soc. Japan, 27, 666-688, (1975) · Zbl 0382.20007
[8] Curtis, C.W; Kantor, W; Seitz, G, The 2-transitive permutation representations of the finite Chevalley groups, Trans. amer. math. soc., 218, 1-59, (1976) · Zbl 0374.20002
[9] Fong, P; Seitz, G, Groups with a (B, N)-pair of rank 2. II, Invent. math., 24, 191-239, (1974) · Zbl 0295.20049
[10] Goldschmidt, D.M, 2-fusion in finite groups, Ann. of math., 99, 70-117, (1974) · Zbl 0276.20011
[11] Gorenstein, D, Finite groups, (1968), Harper & Row New York · Zbl 0185.05701
[12] Humphreys, Linear algebraic groups, () · Zbl 0325.20039
[13] \scG. Seitz, Parabolic subgroups containing the centralizer of a unipotent element, to appear. · Zbl 0536.20027
[14] Seitz, G, The root subgroups for maximal tori in finite groups of Lie type, Pacific J. math., 106, 153-244, (1983) · Zbl 0522.20031
[15] \scG. Seitz, Generation of finite groups of Lie type, Trans. Amer. Math. Soc., in press. · Zbl 0514.20013
[16] \scT. Springer and R. Steinberg, “Conjugacy Classes,” Lecture Notes in Math., Vol. 131, Springer-Verlag, New York/Berlin. · Zbl 0249.20024
[17] Steinberg, R, Endomorphisms of linear algebraic groups, Mem. amer. math. soc., 80, (1968) · Zbl 0164.02902
[18] Timmesfeld, F, Groups generated by root involutions,. I, J. algebra, 33, 75-135, (1975) · Zbl 0293.20026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.